Oseltamivir 복용 이후 소아에서 발생한 이상행동 및 그 인과성 평가
Psychiatric Symptoms after Taking Oseltamivir in a Child and Its Causality Assessment
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Oseltamivir is an antiviral medication prescribed to prevent and treat influenza A and B. A case from a community pharmacy in Korea was reported for an adverse event associated with oseltamivir administration. A 20-month-old boy had psychiatric symptoms after receiving 2 doses of oseltamivir. Therefore, an evaluation of whether the psychiatric symptoms were caused by oseltamivir was required. To determine whether the adverse event resulted from the administrated medication or other factors, three tools were used: the Naranjo scale, the Korean causality assessment algorithm (Ver.2), and the World Health Organization-Uppsala Monitoring Center (WHO-UMC) criteria. The psychiatric symptoms occurred after oseltamivir administration, and were attenuated after oseltamivir termination. A possible cause of the psychiatric symptoms is high fever, but information on the body temperature of the patient was not sufficient. Therefore, it was unclear whether there were other nonpharmacological causes of adverse drug reaction. For these reasons, in terms of causality, the results evaluated by the three tools represented, "possible", "probable", and "probable/ likely", respectively.
Abstract
Oseltamivir is an antiviral medication prescribed to prevent and treat influenza A and B. A case from a community pharmacy in Korea was reported for an adverse event associated with oseltamivir administration. A 20-month-old boy had psychiatric symptoms after receiving 2 doses of oseltamivir. Therefore, an evaluation of whether the psychiatric symptoms were caused by oseltamivir was required. To determine whether the adverse event resulted from the administrated medication or other factors, three tools were used: the Naranjo scale, the Korean causality assessment algorithm (Ver.2), and the World Health Organization-Uppsala Monitoring Center (WHO-UMC) criteria. The psychiatric symptoms occurred after oseltamivir administration, and were attenuated after oseltamivir termination. A possible cause of the psychiatric symptoms is high fever, but information on the body temperature of the patient was not sufficient. Therefore, it was unclear whether there were other nonpharmacological causes of adverse drug reaction. For these reasons, in terms of causality, the results evaluated by the three tools represented, "possible", "probable", and "probable/ likely", respectively.
참고문헌 (17)
- "Infectious Disease Portal"[URL]
- "I got the flu even though I got vaccinated...WHO’s missed prediction"[URL]
- "Influenza (Flu)"[URL]
- "Ingredient information"[URL]
- "An epidemic of influenza; transition to generic competition...“Hanmiflu smiled”"[URL]
- "‘The evolutionary generic medications as game changers’ pushing out the original medications"[URL]
- "Adverse Drug Reaction news"[URL]
- Dalvi PS, "Adverse drug reaction profile of oseltamivir in children", J Pharmacol Pharmacother, 2(2), pp.100~103 (2011)
- Hama R, "Fatal neuropsychiatric adverse reactions to osletamivir:Case series and overview of causal relationships", Int J Risk Saf Med, 20(2008), pp.5~36 (2008)
- Tsz-Yin So, "Oseltamivir and Neuropsychiatric Behaviors - A Case Report on an Adolescent Teen and Evaluation of the Literature", Pediatric Sciences, 1(6), pp.1~6 (2009)
- Leentjens AF, "A comparison of the phenomenology of pediatric, adult, and geriatric delirium", J Psychosom Res, 64(2), pp.219~223 (2008)
- Sogabe K, "Safety and efficacy of midazolam in children under mechanical ventilation in the intensive care unit", Masui, 61(11), pp.1245~1260 (2012)
- "Department of Periatrics"[URL]
- "Mayo Clinic School of Continuous Professional Development"[URL]
- 전상원, "Psychiatric Symptoms in a Patient with Influenza A (H1N1) Treated with Oseltamivir (Tamiflu): A Case Report", Clinical Psychopharmacology and Neuroscience, 13(2), pp.209~211 (2015), 대한정신약물학회
- Ono H, "Similarity of Clinically Significant Neuropsychiatric Adverse Reactions Listed in Package Inserts between the Anti-influenza Drugs Oseltamivir and Amantadine (Possibility Attributable to Common Pharmacological Effects)", Yakugaku Zasshi, 138(9), pp.1201~1215 (2018)
- 이희영, "Levosulpiride 복용 이후 발생한 고프로락틴혈증 및 그 인과성 분석: 지역약국에서 보고된 부작용 증례", 한국임상약학회지, 28(2), pp.154~157 (2018), 한국임상약학회[DOI]
